| Model Number |
EXPRESS |
| Medical Device Problem Code |
Failure to Power Up (1476)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
05/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted physio-control to report that their device did not power on when prompted.There was no patient use associated with the reported event.
Additional Manufacturer Narrative
Physio-control evaluated the customer's device and verified the reported issue.Physio-control determined that the cause of the reported issue was that the device's lid latch was pushed off the case shaft and, as a result, the on/off switch could not be activated in order to power the device on.The customer was provided with a replacement device.
Event or Problem Description